# SDR C2XA05IA105

- Difficulty date: September 12, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 16,933 hours, 12,768 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Out Of Rig
- Stage of operation: TO
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

IAH - FLIGHT 2703, THE CREW REPORTED THAT THEY HAD INSUFFICENT TRAVEL ON THE ELEVATOR FOR ROTATION. THE CREW ABORTED THE TAKEOFF WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT, AND ELEVATOR RIGGING WITH NO DEFECTS BEING NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
